# SDR AALA20161206017

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 9,912 hours, 2,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. L1 LOWER EXIT MARKER HOUSING IS BROKEN. REMOVED AND REPLACED EXIT MARKER IAW AMM 33-51-13. OPERATIONAL CHECK NORMAL.
